# SDR KCSA09034

- Difficulty date: July 15, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 92,469 hours, 17,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 1361119
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVAC CEILING LIGHT BY ESCAPE SLIDE DOES NOT ILLUMINATE.  REPLACED LIGHT ASSEMBLY BY ESCAPE SLIDE CEILING REF MM 33-51-07.  OPS CHECKS OK REF MM 33-51-00.
